Loading [MathJax]/jax/output/SVG/config.js
Russian Journal of Mathematical Physics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Russian Journal of Mathematical Physics, 2013, том 20, выпуск 4, страницы 476–491
DOI: https://doi.org/10.1134/S1061920813040092
(Mi rjmph9)
 

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Critical nonlinearities in partial differential equations

S. I. Pokhozhaev

V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, 117333 Moscow, Russia
Аннотация: The paper is devoted to the role of critical nonlinearities in the framework of the theory of global solvability of nonlinear partial differential equations. In particular, a new approach to blow-up problems for solutions of nonlinear partial differential equations is suggested.
Поступила в редакцию: 15.08.2013
Реферативные базы данных:
Тип публикации: Статья
Язык публикации: английский
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/rjmph9
  • Эта публикация цитируется в следующих 1 статьяx:
    1. S. A. Stepin, “Stationary Vortex Fluid Motions and the Maximum Principle”, Russ. J. Math. Phys., 28:3 (2021), 389  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:81
     
      Обратная связь:
    math-net2025_03@mi-ras.ru
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025